Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Extensions of totally projective groups

Authors: Ronald Linton and Charles Megibben
Journal: Proc. Amer. Math. Soc. 64 (1977), 35-38
MSC: Primary 20K10
MathSciNet review: 0450425
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is an unpublished observation of L. Fuchs and E. A. Walker that if L is a fully invariant subgroup of the totally projective p-group G, then both L and G/L are totally projective. In this note we treat the more difficult converse question.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K10

Retrieve articles in all journals with MSC: 20K10

Additional Information

PII: S 0002-9939(1977)0450425-0
Keywords: Totally projective group, fully invariant subgroup, $ {{\text{C}}_\lambda }$-groups
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia